On the eigenvalues of a class of hypo-elliptic operators. IV
Annales de l'Institut Fourier, Volume 30 (1980) no. 2, pp. 109-169.

Let P be a selfadjoint classical pseudo-differential operator of order >1 with non-negative principal symbol on a compact manifold. We assume that P is hypoelliptic with loss of one derivative and semibounded from below. Then exp(-tP), t0, is constructed as a non-classical Fourier integral operator and the main contribution to the asymptotic distribution of eigenvalues of P is computed. This paper is a continuation of a series of joint works with A. Menikoff.

Soit P un opérateur pseudo-différentiel classique, d’ordre >1, de symbole principal non-négatif, sur une variété compacte. On suppose que P est hypoelliptique avec perte d’une dérivée et semi-borné inférieurement. On construit alors exp(-tP), t0 comme un opérateur intégral de Fourier non classique et on calcule la contribution principale à la distribution asymptotique des valeurs propres de P. Ce travail complète une série de travaux en collaboration avec A. Menikoff.

@article{AIF_1980__30_2_109_0,
     author = {Sj\"ostrand, Johannes},
     title = {On the eigenvalues of a class of hypo-elliptic operators. {IV}},
     journal = {Annales de l'Institut Fourier},
     pages = {109--169},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {30},
     number = {2},
     year = {1980},
     doi = {10.5802/aif.788},
     zbl = {0417.47024},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.788/}
}
TY  - JOUR
AU  - Sjöstrand, Johannes
TI  - On the eigenvalues of a class of hypo-elliptic operators. IV
JO  - Annales de l'Institut Fourier
PY  - 1980
DA  - 1980///
SP  - 109
EP  - 169
VL  - 30
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.788/
UR  - https://zbmath.org/?q=an%3A0417.47024
UR  - https://doi.org/10.5802/aif.788
DO  - 10.5802/aif.788
LA  - en
ID  - AIF_1980__30_2_109_0
ER  - 
%0 Journal Article
%A Sjöstrand, Johannes
%T On the eigenvalues of a class of hypo-elliptic operators. IV
%J Annales de l'Institut Fourier
%D 1980
%P 109-169
%V 30
%N 2
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.788
%R 10.5802/aif.788
%G en
%F AIF_1980__30_2_109_0
Sjöstrand, Johannes. On the eigenvalues of a class of hypo-elliptic operators. IV. Annales de l'Institut Fourier, Volume 30 (1980) no. 2, pp. 109-169. doi : 10.5802/aif.788. https://aif.centre-mersenne.org/articles/10.5802/aif.788/

[1] L. Hörmander, A class of hypoelliptic pseudodifferential operators with double characteristics, Math. Ann., 217 (1975), 165-188. | MR | Zbl

[2] J. Karamata, Neuer Beweis und Verallgemeinerung der Tauberschen Sätze etc., J. Reine u. Angew. Math., 164 (1931), 27-39. | JFM | Zbl

[3] A. Melin, Lower bounds for pseudo-differential operators, Ark. f. Math., 9 (1971), 117-140. | MR | Zbl

[4] A. Melin and J. Sjöstrand, Fourier integral operators with complex phase functions and parametrix for an interior boundary value problem, Comm. P.D.E., 1 (1976), 313-400. | MR | Zbl

[5] A. Melin and J. Sjöstrand, A calculus for Fourier integral operators in domains with boundary and applications to the oblique derivative problem, Comm. P.D.E., 2 (1977), 857-935. | MR | Zbl

[6] A. Menikoff and J. Sjöstrand, On the eigenvalues of a class of hypoelliptic operators, Math. Ann., 235 (1978), 55-85. | MR | Zbl

[7] A. Menikoff and J. Sjöstrand, On the eigenvalues of a class of hypoelliptic operators II, Springer L. N., n°755, 201-247. | MR | Zbl

[8] A. Menikoff and J. Sjöstrand, The eigenvalues of hypoelliptic operators, III, the non semibounded case, Journal d'Analyse Math., 35 (1979), 123-150. | Zbl

[9] J. Sjöstrand, Eigenvalues for hypoelliptic operators and related methods, Proc. Inter. Congress of Math., Helsinki, 1978, 445-447.

Cited by Sources: